It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Viibryd - suddenly (1 week) quit working?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-09-2014, 08:21 PM   #1
    hoppy1913
    Junior Member
    (female)
     
    hoppy1913's Avatar
     
    Join Date: Feb 2014
    Posts: 11
    hoppy1913 HB User
    Question Viibryd - suddenly (1 week) quit working?

    Hi All,

    I'm new here so please bear with me. If I do something wrong, please let me know!

    I was diagnosed with depression 14 years ago and have been on multiple meds, changing only if one quit working or never worked.

    I have been on Viibryd for 12 months now and suddenly (within the course of 1 week literally) I'm getting what I can only think are withdrawal side effects. I have not had any side effects from Viibryd up to this point and am taking 40 mg. along with 50 mg. of Lamictal.

    1 week ago I started getting these weird brain things, like electric shocks. Talk about scaring me to death! I thought I was having a stroke or something! Also started having the following occur, all within the last week:

    1. Feeling 'out of it' for seconds at a time, like the world moved but I didn't, if you can understand that. Maybe only 2 seconds but enough to notice.

    2. Struggling to find words I use all the time - not a ton, but 3 or so a day which makes me freak. Words like clothes basket - tonight's word.

    3. Aching joints in the knees and back. Have never had this before unless I've really worked out or done something new. Now it's even if I do nothing.

    4. Freaky, fluorescent colored dreams. Makes me feel like I took LSD or something even though I've never used illegal drugs.

    5. Scary nightmares where someone or something is threatening me, but I can't move and the nightmare seems so real that I can't tell if it's real life or a nightmare, but I feel awake or at least cognizant of what is happening.

    6. Sad - crying over nothing sad and rages, upset over things that are not worth it, very upset - so upset I threw a bowl full of strawberries on the kitchen floor just so I wouldn't throw it at the wall.

    I am calling my doctor's office in the a.m. asking for an emergency appointment but my question is has ANYONE EVER experienced this?

    Usually if a drug starts not working, it's a slow slide where I can tell it's not working but it's slow. This is like I woke up in some alternate reality the other week.

    Help please!

    Last edited by hoppy1913; 02-09-2014 at 08:36 PM. Reason: Was trying to move this to the right area but it didn't work. Sorry.

     
    Sponsors Lightbulb
       
    Old 02-10-2014, 06:36 AM   #2
    Toypoodle
    Senior Member
    (female)
     
    Join Date: Sep 2013
    Location: Springfield, Mo.
    Posts: 152
    Toypoodle HB UserToypoodle HB User
    Re: Viibryd - suddenly (1 week) quit working?

    When I was on viibryd I had leg cramps. My feet and legs hurt really bad. I also stay really bloated. Please keep me posted what the doctor had to say. I got off of it right away. I couldn't stand the leg cramps and my feet hurting.

     
    Old 02-11-2014, 11:36 PM   #3
    hoppy1913
    Junior Member
    (female)
     
    hoppy1913's Avatar
     
    Join Date: Feb 2014
    Posts: 11
    hoppy1913 HB User
    Cool Re: Viibryd - suddenly (1 week) quit working?

    Quote:
    Originally Posted by Toypoodle View Post
    When I was on viibryd I had leg cramps. My feet and legs hurt really bad. I also stay really bloated. Please keep me posted what the doctor had to say. I got off of it right away. I couldn't stand the leg cramps and my feet hurting.
    I wouldn't have been able to handle that either! Glad you could get off of it.

    My doctor has taken steps to wean me off the 40 mg. of Viibryd I was taking within 2 weeks. I'm on 20 mg. now and in 7 days go to 10mg.
    b
    She advised me to start taking Magnesium because it helps soothe anxiety which should help with the fear of sleeping due to the zaps, dreams & nightmares. Also advised to take a Melatonin 30 minutes before bed.

    She also gave me a 'benzo' drug for the short term so help while I am weaning from the Viibryd. Rather than starting a new anti-depressant as I wean from the Viibryd, we're waiting on that because she wants all this completely out of my system before deciding what to do.

    First night with the benzo drug I slept through the night except going to the bathroom and get a drink. I had no zapping feelings, no scary nightmares and no LSD type dreams. What a relief that was! I was actually afraid to fall asleep.
    So last night I slept for 10 hours straight.

    I can't wait to be done with the Viibryd! Toypoodle, thanks for replying to me!

     
    Closed Thread

    Tags
    depression, viibryd, withdrawal



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:00 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!